# SDR ASAA2019051329339

- Difficulty date: May 13, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 12,442 hours, 4,105 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Line
- Part number: 3400162510
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG OIL COOLER FUEL OUT LINE DAMAGE. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENGINE IDG OIL COOLER FUEL OUT LINE PER AMM 73-11-06 REQUIRES TEST 3A LEAK CHECK. LEAK CHECK GOOD.
